MathSciNet Relay Station
MathSciNet bibliographic data
MR2661554 (2011g:15060) 15B48 (14P10 15A15 15B10 46L10)
Popovych, Stanislav Trace-positive complex polynomials in three unitaries. Proc. Amer. Math. Soc. 138 (2010), no. 10, 3541–3550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement